Multi-soliton interactions of forced korteweg de vries equation with time-varying froude number

Kee, B.H. and Ong, C.T. and Tiong, W.K. (2018) Multi-soliton interactions of forced korteweg de vries equation with time-varying froude number. Dynamics of Continuous, Discrete and Impulsive Systems, 25 (5). pp. 293-305. ISSN 14928760

[img] PDF
Multi-soliton interactions of forced korteweg de vries equation with time-varying froude number (abstract).pdf

Download (48kB)
Official URL: http://online.watsci.org/contents2018/v25n5b.html
Item Type: E-Article
Uncontrolled Keywords: Soliton; Forced soliton; Forced Korteweg de Vries equation; Pseudo-spectral; Transcritical; Uneven bottom topography, unimas, university, universiti, Borneo, Malaysia, Sarawak, Kuching, Samarahan, ipta, education
Subjects: T Technology > T Technology (General)
Divisions: Academic Faculties, Institutes and Centres > Faculty of Computer Science and Information Technology
Depositing User: Karen Kornalius
Date Deposited: 11 Jul 2019 00:57
Last Modified: 11 Jul 2019 00:57
URI: http://ir.unimas.my/id/eprint/25755

Actions (For repository members only: login required)

View Item View Item